Alert archive / Kansas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 199, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Jun 10, 2011, 7:43 PM CDT for Allen County, Neosho County, Kansas. It was in force for 47 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 10, 2011, 7:43 PM CDT (00:43 UTC)
- Expired
- Jun 10, 2011, 8:30 PM CDT
- In force
- 47 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allen County, KS, Neosho County, KS
The radar
The Pleasant Hill radar (KEAX), 137 km from the middle of the area, began a volume at 00:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 10, 7:45 PM CDT | HAIL 0.5 | 4 Se Humboldt, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 10, 4:57 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KTOP), launched 00:00Z, 0.7 hours before the alert went out and 138 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1171 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 649 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 114 m²/s²
- 0-3 km storm-relative helicity
- 373 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
606
WUUS53 KICT 110043
SVRICT
KSC001-133-110130-
/O.NEW.KICT.SV.W.0199.110611T0043Z-110611T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
743 PM CDT FRI JUN 10 2011
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS...
NORTHERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
* UNTIL 830 PM CDT
* AT 739 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 7 MILES SOUTHEAST OF HUMBOLDT...OR 7 MILES NORTHEAST OF
CHANUTE...AND MOVING EAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAS...LA HARPE...MORAN...STARK...SAVONBURG...ELSMORE AND MILDRED.
ANOTHER SEVERE STORM WAS LOCATED 3 MILES NORTHWEST OF MILDRED MOVING
SOUTHEAST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3763 9508 3762 9510 3767 9546 3804 9540
3804 9508 3803 9507
TIME...MOT...LOC 0042Z 254DEG 17KT 3774 9534
WIND...HAIL 60MPH 1.00IN
$$
JAKUB3 follow-up statements
423
WWUS53 KICT 110055
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
755 PM CDT FRI JUN 10 2011
KSC001-133-110130-
/O.CON.KICT.SV.W.0199.000000T0000Z-110611T0130Z/
NEOSHO KS-ALLEN KS-
755 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN AND
NORTHERN NEOSHO COUNTIES UNTIL 830 PM CDT...
AT 752 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 7 MILES
NORTHEAST OF CHANUTE...MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
LA HARPE...MORAN...MILDRED...ELSMORE...STARK AND SAVONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3763 9508 3762 9510 3767 9546 3804 9540
3804 9508 3803 9507
TIME...MOT...LOC 0055Z 268DEG 21KT 3773 9534
WIND...HAIL 60MPH 1.00IN
$$
BILLINGS920
WWUS53 KICT 110105
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
805 PM CDT FRI JUN 10 2011
KSC001-133-110130-
/O.CON.KICT.SV.W.0199.000000T0000Z-110611T0130Z/
NEOSHO KS-ALLEN KS-
805 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN AND
NORTHERN NEOSHO COUNTIES UNTIL 830 PM CDT...
AT 801 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
KINCAID...OR 16 MILES NORTHEAST OF IOLA...MOVING SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
MORAN...ELSMORE...SAVONBURG AND STARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3763 9508 3762 9510 3767 9546 3804 9540
3804 9508 3803 9507
TIME...MOT...LOC 0106Z 303DEG 17KT 3802 9511
WIND...HAIL 60MPH 1.75IN
$$
BILLINGS290
WWUS53 KICT 110113
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
813 PM CDT FRI JUN 10 2011
KSC133-110123-
/O.CAN.KICT.SV.W.0199.000000T0000Z-110611T0130Z/
NEOSHO KS-
813 PM CDT FRI JUN 10 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN NEOSHO COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
LAT...LON 3773 9508 3773 9545 3777 9545 3804 9540
3804 9508 3803 9507
TIME...MOT...LOC 0113Z 303DEG 17KT 3800 9507
$$
KSC001-110130-
/O.CON.KICT.SV.W.0199.000000T0000Z-110611T0130Z/
ALLEN KS-
813 PM CDT FRI JUN 10 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ALLEN COUNTY
UNTIL 830 PM CDT...
AT 809 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 6 MILES
SOUTHEAST OF KINCAID...OR 18 MILES EAST OF IOLA...MOVING SOUTHEAST AT
20 MPH.
LOCATIONS IMPACTED INCLUDE...
ELSMORE AND SAVONBURG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3773 9508 3773 9545 3777 9545 3804 9540
3804 9508 3803 9507
TIME...MOT...LOC 0113Z 303DEG 17KT 3800 9507
WIND...HAIL 60MPH 1.75IN
$$
BILLINGSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 10, 6:51 PM CDT, 52 minutes earlier.
Area forecast discussion, Jun 10, 6:51 PM CDT, 52 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 651 PM CDT FRI JUN 10 2011 .AVIATION...00Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TIMING AND LOCATION OF THE ONGOING CONVECTION IS THE MAIN CONCERN FOR THIS TAF FORECAST. CURRENT BOUNDARY IS EAST OF THE TURNPIKE...WITH NORTH WINDS BEHIND IT AND SOUTH WINDS AHEAD OF IT. EXPECT VCTS FOR KCNU TAF WITH A TEMPO FOR TSRA AS THE RADAR IS SHOWING A SUPERCELL MOVING EASTWARD TOWARDS THE SITE. OTHERWISE THE REST OF THE SITES SHOULD REMAIN IN VFR OVERNIGHT WITH WINDS DEVIATING TO THE NE. LOW LEVEL CLOUDS WILL MOVE INTO THE AREA IN THE EARLY MORNING HOURS...HOWEVER CONFIDENCE LEVEL IS UNCERTAIN. BY THE AFTERNOON HOURS TOMORROW A CU FIELD SHOULD DEVELOP ACROSS THE WESTERN PORTION OF THE AREA. DUNTEN && .PREV DISCUSSION... /ISSUED 330 PM CDT FRI JUN 10 2011/ DISCUSSION... THE MAIN FORECAST CONCERN IS CONTINUED CHANCES FOR THUNDERSTORMS THIS EVENING AND SATURDAY...WITH A COOL DOWN IN TEMPERATURES. THEN A WARM UP BY THE END OF THE WEEKEND AND INTO NEXT WEEK. SYNOPSIS: THE DISTURBANCE THAT IMPACTED THE REGION OVERNIGHT AND THIS MORNING HAS MOVED NORTHEAST OF THE AREA...BUT ANOTHER PULSE OF ENERGY IS SET TO PUSH AROUND THE BASE OF THE BROADER WAVE THIS EVENING AND WILL BE THE FOCUS FOR MORE THUNDERSTORMS. AT THE SURFACE THE COLD FRONT IS SITUATED ACROSS SOUTHEASTERN KANSAS. WIDESPREAD CLOUDS HAVE BEEN PRESENT NORTH OF THE BOUNDARY AND HAVE KEPT TEMPERATURES DOWN SOME...ESPECIALLY IN CENTRAL KANSAS. WHERE THE SUN HAS PEEKED OUT...TEMPERATURES HAVE RISEN INTO THE MID 80S. SOUTH OF THE BOUNDARY TEMPERATURES HAVE REACHED INTO THE LOW 90S. TONIGHT: A STATIONARY BOUNDARY REMAINS LOCATED OVER SOUTHEAST KS GENERALLY FROM NEAR KWLD TO JUST SOUTH OF KCNU. A MOIST AND VERY UNSTABLE AIRMASS CONTINUES TO POOL ALONG OR JUST SOUTH OF THIS BOUNDARY...WITH SBCAPES INCREASING INTO 3000-3500 J/KG RANGE...BUT THIS AREA REMAINS FAIRLY CAPPED. EXPECT CAPPING INVERSION TO GRADUALLY ERODE AS THE LATE AFTERNOON CONTINUES AS AREA REACHES PEAK HEATING. AS THE CAP WEAKENS...WILL PROBABLY SEE SOME CONVECTION REDEVELOP ALONG THIS BOUNDARY LATE THIS AFTERNOON/EARLY THIS EVENING. WITH BULK SHEAR OF 40-45 KTS AND THIS VERY UNSTABLE AIRMASS IN PLACE...THINK STORMS WILL RAPIDLY BECOME SEVERE WITH A LARGE HAIL AND DAMAGING WIND THREAT THE MAIN CONCERN. NOT EXPECTING THE STORMS TO BE AS NUMEROUS AS LAST NIGHT GIVEN THE CAPPING INVERSION...BUT A COUPLE OF DISCRETE SUPERCELLS LOOK POSSIBLE DUE TO THE DIRECTIONAL SHEAR...ESPECIALLY ALONG AND SOUTHEAST OF A KWLD TO KCNU LINE. EXPECT THIS CONVECTION TO REMAIN OVER SOUTHEAST KS AT LEAST UNTIL 06Z/SAT BEFORE BOUNDARY DROPS A LITTLE FURTHER SOUTH INTO NORTHEAST KS AS COLD POOL FROM ANY CONVECTION PUSHES THE BOUNDARY INTO OK. COULD SEE SOME ELEVATED SHRA/TSRA CONTINUE OVER SOUTHEAST KS BUT MAINLY JUST SOME WIDELY SCATTERED ACTIVITY. -KETCHAM SATURDAY - SUNDAY DURING THE DAY SATURDAY THE FRONT WILL RETURN AS A WARM FRONT...PUSHING FURTHER NORTH OVER WESTERN KANSAS...WITH SOUTHEASTERLY FLOW AT THE SURFACE. DURING THE MORNING THERE WILL BE THE POTENTIAL FOR THUNDERSTORMS AS MOISTURE IS ADVECTED NORTHWARD OVER THE BOUNDARY. THERE LOOKS TO BE A LULL IN ACTIVITY DURING THE AFTERNOON OVER SOUTH CENTRAL KANSAS BEFORE CHANCES INCREASE AGAIN FOR THE AFTERNOON AND EVENING. WITH PLENTIFUL CAPE AND MODERATE SHEAR SEVERE THUNDERSTORMS ARE POSSIBLE. SPEED SHEAR ISN'T GREAT...BUT THERE IS GOOD DIRECTIONAL SHEAR IN THE LOW TO MID LEVELS. BY SATURDAY EVENING THERE IS GOOD CONSISTENCY IN THE MODEL GUIDANCE SHOWING A MCS DEVELOPING OVER NORTHWESTERN KANSAS AND MOVING SOUTHEAST OVER THE REMAINDER OF THE STATE OVERNIGHT INTO SUNDAY MORNING..AGAIN SOME OF THESE STORMS COULD BE SEVERE. BY SUNDAY THE WARM FRONT WILL PUSH FURTHER NORTH...BRINGING THE SCORCHING HEAT BACK TO THE REGION. TEMPERATURES NEAR 100 WILL BE POSSIBLE NEAR THE STATE LINE IN SOUTH CENTRAL KANSAS AGAIN...WITH MID TO UPPER 90S SEEN ELSEWHERE. ANY RESIDUAL PRECIPITATION WILL PUSH NORTHEAST OUT OF THE REGION BY LATE SUNDAY-SUNDAY NIGHT. MONDAY - FRIDAY: AN UPPER LEVEL RIDGE WILL BUILD INTO THE REGION WITH WARM AIR ADVECTION. THIS WILL KEEP TEMPERATURES HOT FOR THE WHOLE WEEK. THE MODEL DISCREPANCIES WITH WEAK WAVE PULSES KEEP CONFIDENCE VERY LOW ON ANY PRECIPITATION EARLY IN THE WEEK. THUS HAVE KEPT THE BEGINNING OF THE WEEK DRY FOR NOW. THE MEDIUM RANGE MODELS HAVE COME INTO BETTER AGREEMENT OVER THE PAST DAY REGARDING A WAVE MOVING THROUGH THE REGION EARLY WEDNESDAY MORNING INTO THURSDAY. HOWEVER...THERE ARE SOME DIFFERENCES IN THE TIMING OF THE WAVE AND FOR ANY PERIOD HAVE DROPPED POPS INTO THE SLIGHT CATEGORY BECAUSE OF THE UNCERTAINTY. OVERALL A FRONT WILL MOVE THROUGH THE REGION SOMETIME MID-WEEK...BUT TIMING WILL LIKELY CHANGE IN LATER FORECASTS. BILLINGS AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU TWO AREAS OF CONCERN TODAY..AS NEARLY STATIONARY BOUNDARY REMAINS OVER PORTIONS OF SOUTHEAST KS THIS AFTERNOON. FIRST AREA IS POST FRONTAL STRATUS SITUATED OVER CEN KS...WITH SOME MVFR CEILINGS OVER KHUT/KSLN AND KRSL. EXPECT THIS AREA OF STRATUS TO GRADUALLY BURN OFF FROM SOUTH TO THE NORTH THIS AFTERNOON...CLEAR FIRST NEAR KHUT AND FINALLY NEAR KSLN AND KRSL AFTER 22-23Z. NEXT CONCERN WILL BE CHANCE OF WIDELY SCATTERED TSRA OVER SOUTHEAST KS LATE THIS AFTERNOON INTO THIS EVENING ALONG THE STATIONARY FRONT. THINK CONVECTION WILL STAY MAINLY TO THE SOUTHEAST OF THE KCNU TAF SITE...SO WILL ONLY GO WITH A VCTS FOR THIS LOCATION FROM 21Z/FRI TO 06Z/SAT. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 83 68 95 / 10 40 40 10 HUTCHINSON 59 82 67 94 / 10 30 50 20 NEWTON 61 81 67 92 / 10 30 50 20 ELDORADO 64 81 67 92 / 20 40 50 20 WINFIELD-KWLD 66 83 69 95 / 30 50 40 10 RUSSELL 56 82 65 91 / 10 20 70 20 GREAT BEND 56 83 66 93 / 10 30 60 10 SALINA 56 82 65 90 / 10 20 60 30 MCPHERSON 56 82 66 92 / 10 30 60 20 COFFEYVILLE 68 83 68 93 / 50 50 40 20 CHANUTE 66 82 66 90 / 50 30 40 40 IOLA 65 82 65 89 / 40 20 50 40 PARSONS-KPPF 67 82 67 92 / 50 40 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Jun 10, 3:55 PM CDT, 3 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 355 PM CDT FRI JUN 10 2011 KSZ032-033-047>053-067>072-082-083-091>096-098>100-112100- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 355 PM CDT FRI JUN 10 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT THERE IS A CHANCE THUNDERSTORMS EXTREME SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON AND INTO TONIGHT...MAINLY EAST OF THE KANSAS TURNPIKE. A FEW OF THE STORMS COULD BECOME SEVERE LATE THIS AFTERNOON AND INTO THE EVENING HOURS WITH LARGE HAIL...DAMAGING WINDS AND VERY HEAVY RAIN BEING THE MAIN THREATS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY SCATTERED THUNDERSTORMS ARE AGAIN POSSIBLE ON SATURDAY THROUGH ALL OF CENTRAL...SOUTH CENTRAL AND SOUTHEAST KANSAS. SATURDAY AFTERNOON AND EVENING A FEW STRONG TO SEVERE THUNDERSTORMS IN WESTERN KANSAS COULD MOVE INTO THE CENTRAL PART OF THE STATE...WEST OF INTERSTATE 135. LARGE HAIL...STRONG WINDS AND LOCALLY HEAVY RAIN AGAIN LOOK TO BE THE GREATEST THREAT. SUNDAY RESIDUAL THUNDERSTORMS WILL IMPACT CENTRAL AND EAST CENTRAL KANSAS DURING THE MORNING AND AFTERNOON. THIS ACTIVITY COULD BE STRONG TO SEVERE. HEAT INDICES WILL REACH NEAR 100 LATE MONDAY AFTERNOON ACROSS SOUTH CENTRAL KANSAS. ANOTHER ROUND OF THUNDERSTORMS ARE POSSIBLE ACROSS THE WHOLE AREA LATE THURSDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED MAINLY EAST OF THE TURNPIKE LATE THIS AFTERNOON INTO THIS EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP BILLINGS/KETCHAM/ELDER
In the hours before
Local storm report, Jun 10, 7:00 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
700 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 PM HAIL 8 S YATES CENTER 37.76N 95.74W
06/10/2011 E0.50 INCH WOODSON KS PUBLIC
&&
ADKLocal storm report, Jun 10, 7:17 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
717 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0712 PM HAIL 8 S YATES CENTER 37.76N 95.74W
06/10/2011 E1.00 INCH WOODSON KS TRAINED SPOTTER
&&
ADKSpecial weather statement, Jun 10, 7:18 PM CDT, 25 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 718 PM CDT FRI JUN 10 2011 KSZ093-098-110100- CHAUTAUQUA-COWLEY- 718 PM CDT FRI JUN 10 2011 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR CHAUTAUQUA AND COWLEY COUNTIES... AT 713 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 7 MILES NORTHEAST OF HARDY...OR 21 MILES SOUTHEAST OF WINFIELD...AND MOVING EAST AT 30 MPH. DIME SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. JAKUB
Local storm report, Jun 10, 7:20 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
720 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0714 PM HAIL 5 SE ROSE 37.75N 95.62W
06/10/2011 E1.75 INCH WOODSON KS PUBLIC
&&
ADKLocal storm report, Jun 10, 7:35 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
735 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0735 PM HAIL 2 W PETROLIA 37.75N 95.51W
06/10/2011 E0.50 INCH ALLEN KS PUBLIC
&&
ADKLocal storm report, Jun 10, 7:38 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
738 PM CDT FRI JUN 10 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0732 PM HAIL 1 SW PETROLIA 37.74N 95.48W
06/10/2011 E1.00 INCH ALLEN KS PUBLIC
&&
ADKThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Woodson | 16 min |
| Jun 10, 8:18 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Elk, Montgomery, Wilson | 57 min |
| Jun 10, 8:27 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho, Wilson, Woodson | 63 min |
| Jun 10, 8:29 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 46 min |
| Jun 10, 8:58 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 62 min |
| Jun 10, 9:06 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 24 min |
| Jun 10, 9:13 PM CDT | Severe Thunderstorm Warning | ICT | Allen | 32 min |
| Jun 10, 10:35 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 25 min |
| Jun 11, 6:07 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 41 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.